# SDR 0202899987

- Difficulty date: September 13, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Aircraft time: 79,713 hours, 60,932 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, SMOKE WAS NOTICED IN THE CABIN.  SMOKE DISSIPATED AFTER TURNING OFF WING AND ENGINE ANTI-ICE.  RETURNED AIRCRAFT TO DEPARTURE AIRPORT AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE PURGED THE AC SYSTEM AND REPLACED THE COALESCER BAGS.  OPERATIONAL CHECK OK.
